Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
angster80

isotretinoin side effects: burning feeling in abdomen

Recommended Posts

Hey All

I've been on sotret for 4 days now and lately I've been having burning sensations in my abdomen - sort of like heartburn but more diffuse. Has anyone experienced this and if so was it indication enough to stop the medication?

Thanks a bunch

Share this post


Link to post
Share on other sites

Thanks ...willl give it a try...

I've heard of this before..... I think it was pretty much solved by taking the pill with food and a tums later

Share this post


Link to post
Share on other sites
hey i had this problem too, im a 'very healthy' teenager as my doc said, and all the sudden i would get these feelings of tightness or almost burning in my lower stomach and i came to the conclusion that it was either bowel related or kidney/liver related as you have just started accutane i think its your bodys way of saying "STOP dont give me this anymore i dont know what it is or its too much at one time" but after a few days (for me about 2 weeks) my body adjusted found out how to eliminate it i guess it all went away and now i just have to deal with the dry lips, and now starting to get dry skin BTW did anyone tell you that you get dry skin while on it? lol just wanted to make sure you know that, good luck and i hope you got a bunch of Aquaphor advanced therapy healing ointment if not ask doctor for some they get it by the truck load, justin

Hi Justin

Thanks for sharing. I'm gonna stick with it and see how things go. I do know about the dry skin - I've stocked up on everything Aquaphor...!!! Anyway, hope accutane has worked wonders for your skin!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×